# SDR AALA201901169002

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A321-231
- Aircraft serial: 7419
- Aircraft time: 6,239 hours, 2,394 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AN ECAM MESSAGE DISPLAYED FOR LAVATORY SMOKE.  MAINTENANCE ACCOMPLISHED A RESET AND TEST OF LAVATORY SMOKE DETECTORS, NO FAULTS NOTED,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 26-16-00.
